MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Urinalysis Transfer Straw Kit; SYSTEM, TRANSPORT, AEROBIC

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Urinalysis Transfer Straw Kit; SYSTEM, TRANSPORT, AEROBIC
Catalog Number 364990
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report 5 of 7.It was reported that when using the bd vacutainer® urinalysis transfer straw kit, an unspecified number of units broke while in the centrifuge, requiring recollection.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received 17 samples and 5 photographs from the customer in support of this complaint for catalog number 364990, lot number 6048195.Evaluation of the photographs confirmed the customer's reported failure mode of damaged/broken tubes, specifically a tube with a damaged bottom.The 17 returned samples were visually inspected, and no damage or cracks were observed on the tube bottoms.The device history records were reviewed with no issues being identified.There were no related quality notifications.All processes and final inspections comply with specification requirements.This complaint has been confirmed for the reported failure mode of damaged/broken tubes.However, no definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD Vacutainer® Urinalysis Transfer Straw Kit
Common Device Name
SYSTEM, TRANSPORT, AEROBIC
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50437734
Report Number1917413-2026-00793
Device Sequence Number9588692
Product Code JTW
UDI-Device Identifier30382903649908
UDI-Public(01)30382903649908(17)280229(10)6048195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364990
Device Lot Number6048195
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown